# SDR SWIA2018101645139

- Difficulty date: September 27, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 39,975 hours, 24,947 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE NOTED TO LT FUSELAGE SKIN JUST AFT OF FS202.75 AND ABOVE STRINGER 12A. (C-CHECK) RO: 10/14/2018 REPAIRED DAMAGED TO FUSELAGE AT FS202.75/STRINGER 12A INTERSECTION IAW REO.
